TopCare Allergy Tablets, 25 mg, Tablets
Allergy Tablets, 25 mg, Tablets
Other Information: Each Tablet Contains: Calcium 25 mg/tablet. Store at room temperature 59-86 degrees F (15-30 degrees C). Protect from light and moisture. Misc: Complete allergy relief. Diphenhydramine HCI (25 mg). Antihistamine. For allergy relief: sneezing; runny nose; itchy, watery eyes; itchy throat. Easy to swallow. Quality guaranteed. Compare to Benadryl Allergy Ultratab active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, Division of McNeil-PPC, Inc., owner of the registered trademark Benadryl Allergy Ultratab). This Topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.